# SDR AALA202409309458

- Difficulty date: September 24, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 33,707 hours, 13,981 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7530 · Compressor Bleed Control
- Part: Mechanism
- Part number: 32829705
- Part serial: 022582
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 5,589 hours, 2,523 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED AN ENGINE 2 COMPRESSOR STALL ECAM MOMENTARY AND ENGINE 2 COMPRESSOR VANE ECAM MESSAGE DURING FLIGHT. MAINTENANCE REPLACED THE #2 ENGINE BLEED VALVE STOP MECHANISM PER AMM 75-31-20. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
